| Model Number |
3930M79 |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); High Capture Threshold (3266)
| Health Effect - Clinical Codes |
Palpitations (2467); Shock from Patient Lead(s) (3162); Twiddlers Syndrome (4563)
| Date of Event |
07/01/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the right ventricular (rv) lead that was placed left bundle branch area and the right atrial (ra) lead had both dislodged as the patient twiddled the leads out of right atrium and right ventricle.The patient also experience an inappropriate shock, palpitations and twiddlers syndrome.The patient was hospitalized and the leads were explanted and replaced. no further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
B3: date is approximate.Month and year are confirmed valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.